# SDR SIMA992652

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AE
- Make and model: Saab 340B
- Aircraft serial: 340B301
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5006 - EMERGENCY OVERHEAD LIGHTS AT SEATS 8BC, 10BC, AND 12 BC DO NOT ILLUMINATE.  REPAIRED BROKEN WIRES AT FUSE HOLDERS 71 AND 72 LN.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
